Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl john

Posted by BadEffects on July 7, 2002, at 13:31:21

In reply to Re: Effexor Withdrawl, posted by john on March 28, 1999, at 20:52:30

I've been on Effexor for over 6 years. It works fabulously for me. I was been diagnosed with chronic depression with acute episodes in 1987 and have tried several antidepressants since, including Prozac. None have worked as well. But the withdrawal effects are beyond awful. I am on 300 mg. per day. A few times I've gone off as a result of forgetting to refill a prescription and now am going off because of a change in insurance. It is brutal. There has to be a better way. I get dizzy. I can't focus. Nauseated, achy, fatigued,
etc. I've read a few of the postings, including one that said that the flu like symptoms last about a week or two. I don't think I could take this for a week or two. A day is too long. It is miserable. I read one woman's message which said that she would rather endure back surgery again. I can relate. My doctor tried to talk me out of going off it although I would have to pay for it on my own. I acquiesced. But it's too expensive. He's going to have to come up with a way for me to go off it without this misery. If anyone has found a way to withdraw without the symptoms, I'd love to hear it.

I've read more of the postings and it appears that withdrawal symptoms are unavoidable. Combine that with the length of time that you have to endure them and it's a miserable prospect.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BadEffects thread:3670
URL: http://www.dr-bob.org/babble/20020628/msgs/111676.html